# SDR R61A201706260437

- Difficulty date: June 7, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: PN17085163001
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 28R, FRAMES 89-90. PERFORMED STRINGER SPLICE REPAIR IAW ETD2017-170-051673.
